MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR CARDIOVASCULAR

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; FILTER, INTRAVASCULAR CARDIOVASCULAR
Model Number 352506070E
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample was returned to argon for investigation.The investigation is currently in progress.A final report will be submitted upon investigation completion.
 
Event or Problem Description
Reporter stated after deploying an ivc filter (not over the wire) and the legs did not open.The filter was floating in the ivc.Tried to open the legs with a catheter/wire, but it didn¿t work and the filter tilted so it was decided to remove it and place a new one.When trying to retrieve the filter, the legs opened but the filter was suprarenal at that point.During the retrieval, the legs would not collapse.One of them even bent and folded on its own completely.Finally, the doctor was able to manipulate and retrieve.A new option filter was placed without issue.No patient injury or complications were reported.Device is available to send back.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
FILTER, INTRAVASCULAR CARDIOVASCULAR
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75758
9036759321
MDR Report Key23986284
Report Number0001625425-2026-00920
Device Sequence Number19991066
Product Code DTK
UDI-Device Identifier00886333217151
UDI-Public(01)00886333217151(17)281008(10)11641380
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K133243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352506070E
Device Lot Number11641380
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2025
Initial Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown